# SDR AALA20111109DFW02

- Difficulty date: November 9, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,397 hours, 29,972 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 847F9463
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ALL INSTRUMENTS, COCKPIT LIGHTS, CHIMES AND BELLS STARTED FLASHING.  FOUND RIGHT ENGINE GENERATOR INOPERATIVE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BCU.  SYSTEM GROUND CHECK NORMAL OPERATION.
